Loading, please wait...

Tylenol Sinus Severe Non-Drowsy Pain & Congestion Relief Caplets - Acetaminophen - 24ct

About this item

Highlights

  • 24-ct. of TYLENOL® Sinus Severe Daytime Caplets for non-drowsy symptom relief
  • Pain reliever, decongestant & expectorant to help relieve sinus headache, pressure and congestion
  • Helps decongest sinus openings and passages and loosens phlegm
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
  • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages

Specifications

Trial/Travel Size: Yes

Suggested Age: 12 Years and Up

Health Facts: Contains Acetaminophen, Contains Expectorant, contains pain reliever

Product Form: Caplet

Primary Active Ingredient: Acetaminophen

Package Quantity: 1

Features: Non-drowsy

TCIN: 14013768
UPC: 300450262257
Item Number (DPCI): 094-03-0246
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

TYLENOL® Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies and the common cold, including headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this sinus medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy formula can be taken during the day and is suitable for adults and children 12 years and over.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.6 out of 5 stars with 105 reviews
100% would recommend
11 recommendations
value: 4.5 out of 5
quality: 4.6 out of 5
effectiveness: 4.6 out of 5

I love Tylenol sinus severe

5 out of 5 stars
Anonymous - 1 month ago
originally posted on tylenol.com
I take this medicine when I have a major sinus headache and boom, but it's gone. I don't know what I would do without it! But, it's here and I love it!
Did you find this review helpful?
Report review

Sinus Relief!

5 out of 5 stars
Anonymous - 1 month ago
originally posted on healthyessentials.com
When I get a cold, besides the body aches and nasal congestion, I always have terrible sinus congestion. This, of course, leads to bad headaches and general misery. This product gets rid of all those symptoms, so I can carry on with my day and feel like myself again. Thanks Tylenol! [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

(no review title)

5 out of 5 stars
Would recommend
JillyWilly78 - 1 month ago, Verified purchaser
I rely on this sinus formula almost daily. It clears my sinuses quickly and works well when I feel a sinus headache coming on. I haven’t found anything that works better. Only thing I dislike is that it only lasts 4 hours, I wish they made a 12 hour formula.
effectiveness: 5 out of 5
value: 5 out of 5
quality: 5 out of 5
Did you find this review helpful?
Report review

clears up sinuses

4 out of 5 stars
Anonymous - 2 months ago
originally posted on healthyessentials.com
Somewhat cleared up my headache and sinus congestion. Day time formula did not make me drowsy so I was able to take this while at work. Most cold meds make me sleepy whether day or night time formula, but I did not have that with this med. [This review was collected as part of a promotion.]
1 guest found this review helpful. Did you?
Report review

Love it

5 out of 5 stars
Anonymous - 3 months ago
originally posted on healthyessentials.com
TYLENOL Sinus Congestion and Pain Severe Caplets, 24 Count done really good on my cold. It helped and it didn't even tear my stomach up. I do recommend this product [This review was collected as part of a promotion.]
1 guest found this review helpful. Did you?
Report review

Can't get the packs open

2 out of 5 stars
Anonymous - 3 months ago
originally posted on tylenol.com
The product is nothing special over the store brands. But the worse part is trying to get the tap packs open. The corners meant to open them breaks off. Then you need scissors to open them. And they better be very good scissors, the plastic is very hard to cut.
1 reply from Consumer Care team - 3 months ago
Hello, we'd like to learn more about this. Please give us a call at 1-877-895-3665 M-F between the hours of 9A-5:30P ET. Thank you and have a great day!
Did you find this review helpful?
Report review

It works!!

5 out of 5 stars
Would recommend
MsMeganJ - 3 months ago, Verified purchaser
The only things that works for me when I have a sinus headache
effectiveness: 5 out of 5
quality: 5 out of 5
value: 4 out of 5
1 guest found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
PianoMan - 4 months ago, Verified purchaser
This helps me, when taken with ibuprofen in fighting sinus headaches.
effectiveness: 4 out of 5
quality: 4 out of 5
1 guest found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.